# SDR UPS00833965

- Difficulty date: September 9, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RT INBOARD PRESSURE PANEL LWR ATTACH ANGLE IS CRACKED, STA 857.0 ABOVE CTR WING TANK UPPER SKIN RWW.  CLEANED SEALANT FROM AREA, FABED REPAIR ANGLE AND STRAPS IAW DC8 SRM 53-2-5.  ALODINED AND PRIMED IAW 51-1-8, INSTALLED REPAIR PARTS IAW 51-1-20D, REINSTALLED ALL CABLES IAW 20-12-00.
